# SDR SWAA2022030462715

- Difficulty date: March 11, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 56,087 hours, 34,534 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR PANEL 241YF UPPER SKIN HAS AN AREA OF PULLED STRANDS ON AFT END. / REPAIRED AREA OF PULLED STRANDS ON AFT END ON AFT FLOOR PANEL 241YF IAW SRM 53-00-50-2R-1 59278U 3/13/19
